# SDR UALA2012032601930

- Difficulty date: March 25, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 36,148 hours, 14,738 cycles
- Engine: Iae V2522A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Inoperative
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MF20534
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S OXYGEN MASK INTERPHONE NOT WORKING.  REPLACED MASK ASSY, OPS CHECK NORMAL.  REF MM 35-12-41-401.
